English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Căldăraru's conjecture and Tsygan's formality

Calaque, D., Rossi, C. A., & Van den Bergh, M. (2012). Căldăraru's conjecture and Tsygan's formality. Annals of Mathematics, 176(2), 865-923. doi:10.4007/annals.2012.176.2.4.

Item is

Files

show Files
hide Files
:
calaque_caldararu_oa_2012.pdf (Any fulltext), 583KB
Name:
calaque_caldararu_oa_2012.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Calaque, Damien1, Author           
Rossi, Carlo Antonio1, Author           
Van den Bergh, Michel1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annals of Mathematics
  Alternative Title : Ann. of Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 176 (2) Sequence Number: - Start / End Page: 865 - 923 Identifier: -